# SDR QXEA200500939

- Difficulty date: May 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 8,541 hours, 6,430 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT THRUST MOUNT HAS NUMEROUS GOUGES ON THE BALL END AND BEARING. REPAIRED IAW CRJ-700 SRM 71-22-01-000-801-A01, HORIZON AIR EA R-71-109 AND CRJ-700 AMM TASK 71-22-01-400-801-A01.
